NASCAR Home Tracks

Google+ Twitter Facebook rss

NWES Brands Hatch 6/10 - 6/11 2017 Schedule

Whelen Euro Series

EVENT LINKS: TICKETS | SCHEDULE | RACE CENTRAL LIVE | ENTRY LIST | LIVE TIMING | LIVE STREAMING

PRINTABLE FORMAT (PDF)

Thursday, June 8

Date / Time Division Event
17:30 All PADDOCK OPENS for installation of teams in pit-boxes

 

Friday, June 9

Date / Time Division Event
08:30 – 12:30 All TECHNICAL INSPECTIONS (Technical pit-boxes #33-34, according time to appear)
11:00 – 12:30 All DRIVERS REGISTRATIONS (Race Control tower – Ground floor)
14:05 – 14:35 Elite 1 PRACTICE (30 min)
14:40 – 15:10 Elite 2 PRACTICE (30 min)
16:40 – 17:10 Elite 1 FINAL PRACTICE (30 min)
17:15 – 17:45 Elite 2 FINAL PRACTICE (30 min)
18:00 – 22:00 All TIRES REGISTRATION 1 Sheet 1 return
18:00 – 20:00 All PRIME TIRES MOUNTING AND REGISTRATION IN PARC FERME
18:30 – 19:00 All MANDATORY BRIEFING Drivers / Crew-chiefs / Spotters (1st floor Media Center)
20:30 – 22:00 All OPTION TIRES MOUNTING AND REGISTRATION IN PARC FERME

 

Saturday, June 10

Date / Time Division Event
08:15 – 08:45 All TIRES COLLECTION from Parc Fermé
09:15 All PRE-GRID OPENS (cars must park in pit-lane in order of Elite 1 combined practices)
09:25 – 09:33 Elite 1 QUALIFYING (8 min)
09:37 – 09:42 Elite 1 SUPERPOLE (5 min)
09:48 – 09:56 Elite 2 QUALIFYING (8 min)
10:00 – 10:05 Elite 2 SUPERPOLE (5 min)
10:30 – 11:00 All TIRES REGISTRATION 2
     
12:25 Elite 1 PRE-GRID OPENS (cars in pit-lane – Drivers ready in their cars)
12:27 Elite 1 Cars move on fast lane in grid order
12:30 Elite 1 Green at Pitlane, all cars go to the grid (1 lap only)
12:35 – 13:10 All GRID WALK & AUTOGRAPH SESSION (For Elite 1 and Elite 2 drivers)
13:10 Elite 1 Drivers Introduction
13:15 Elite 1 Teams and drivers in line, beside their car, turned to start/Finish line
13:17 Elite 1 National anthems (USA followed by England)
13:20 Elite 1 Drivers in their cars, Music and race presentation
13:21 Elite 1 Introduction special guests
13:23 Elite 1 Show Pompom Girls, on the grid
13:25 Elite 1 Track evacuation (except 1 crew member per car)
13:26 Elite 1 Introduction Grand Marshall
13:27 Elite 1 “Drivers Start your engines” by race Grand Marshall
13:28 Elite 1 Start for 1 pace lap
13:30 – 14:05 Elite 1 RACE 1 ELITE 1 (30 LAPS – 58.50 Km) – Green Flag
     
16:45 Elite 2 PRE-GRID OPENS (cars in pit-lane – Drivers ready in their cars)
16:55 Elite 2 Cars move on fast lane in grid order
16:58 Elite 2 Green at Pitlane, all cars go to the grid (1 lap only)
17:01 Elite 2 Introduction special guests
17:03 Elite 2 Show Pompom Girls, on the grid
17:05 Elite 2 Track evacuation (except 1 crew member per car)
17:06 Elite 2 Introduction Grand Marshall
17:07 Elite 2 “Drivers Start your engines” by race Grand Marshall
17:08 Elite 2 Start for 1 pace lap
17:10 – 17:45 Elite 2 RACE 1 ELITE 2 (30 LAPS – 58.50 Km) – Green Flag
18:15 – 19:15 All TIRES IN PARC FERME (Michelin pit-box)

 

Sunday, June 11

Date / Time Division Event
09:15 – 09:45 All TIRES COLLECTION from Parc Fermé
09:20 – 09:50 All PIT WALK (ELITE 1 & 2 Drivers autograph session – in front of each team Pit-box)
     
10:00 – 10:10 All WARMUP (10 min)
     
12:25 Elite 1 PRE-GRID OPENS (cars in pit-lane – Drivers ready in their cars)
12:27 Elite 1 Cars move on fast lane in grid order
12:30 Elite 1 Green at Pitlane, all cars go to the grid (1 lap only)
12:35 – 13:15 All GRID WALK & AUTOGRAPH SESSION (For Elite 1 and Elite 2 drivers)
13:20 Elite 1 Drivers Introduction
13:20 Elite 1 Teams and drivers in line, beside their car, turned to start/Finish line
13:22 Elite 1 National anthems (USA followed by England)
13:25 Elite 1 Drivers in their cars, Music and race presentation
13:27 Elite 1 Introduction special guests
13:28 Elite 1 Show Pompom Girls, on the grid
13:30 Elite 1 Track evacuation (except 1 crew member per car)
13:31 Elite 1 Introduction Grand Marshall
13:32 Elite 1 “Drivers Start your engines” by race Grand Marshall
13:33 Elite 1 Start for 1 pace lap
13:35 – 14:10 Elite 1 RACE 2 ELITE 1 (30 LAPS – 58.50 Km) – Green Flag
     
16:10 Elite 2 PRE-GRID OPENS (cars in pit-lane – Drivers ready in their cars)
16:20 Elite 2 Cars move on fast lane in grid order
16:23 Elite 2 Green at Pitlane, all cars go to the grid (1 lap only)
16:26 Elite 2 Introduction special guests
16:28 Elite 2 Show Pompom Girls, on the grid
16:30 Elite 2 Track evacuation (except 1 crew member per car)
16:31 Elite 2 Introduction Grand Marshall
16:32 Elite 2 “Drivers Start your engines” by race Grand Marshall
16:33 Elite 2 Start for 1 pace lap
16:35 – 17:10 Elite 2 RACE 2 ELITE 2 (30 LAPS – 58.50 Km) – Green Flag